MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6316
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the balloon valve has started to rupture, and the balloon could no longer be emptied.Afterwards it turned out that there was grit/dirt near the balloon valve and also in the catheter tube.Three weeks after the new catheter was placed, there was dirt/flakes in the balloon contents.
 
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number 8700269.Photos were available and we could see particles in the seringe coming from the balloon.Additional information were received by the hospital, the balloon was inflated with nacl (sodium chloride).However, according to our ifu sh2115: "inflating the balloon: "inflate the balloon with sterile water to the volume indicated on the package label".The use of sodium chloride could explain the presence of dirt/flakes in the balloon contents and can make it difficult or impossible to deflate the balloon.Checking quality database revealed no anomaly in connection with the described problem.
 
Event or Problem Description
According to the available information, the doctor sustained a small puncture wound to the right index finger.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21676992
Report Number9610711-2025-00059
Device Sequence Number7768252
Product Code EZL
UDI-Device Identifier03600040128770
UDI-Public3600040128770
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K233411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6316
Device Lot Number8700269_AA63161002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date06/11/2025
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown